# SDR VNAA0004007

- Difficulty date: April 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Aircraft time: 11,637 hours, 10,281 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3110 · Instrument Panel
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A TAKEOFF CONFIGURATION WARNING INDICATION.  THE CREW REFERENCED THE QUICK REFERENCE HANDBOOK AND ATTEMPTED ANOTHER DEPARTURE.  FLIGHT 4063 DEPARTED PIT WITH NO FURTHER INCIDENTS.
